| Model Number |
277712 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the latex intermittent catheter seemed to be breaking down and it should be red but some spots have white stripes.The health professional stated that there was discoloration in the needle eye.Per follow up on (b)(6) 2021 the customer stated that the catheters should be red all over but it had white stripes some had rough areas on the opposite side of the eyes and some had discoloration in the eye of the needle and provided lot numbers ngep0919 and not used in patient.Per follow up on (b)(6) 2021 the customer stated about breaking down.The customer responded that the texture was rough and not smooth on the opposite side of the needle eye.The catheters were not broken but breaking down as in loosing structure.
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.1 sample was confirmed to exhibit the reported failure.As the device had signs of degradation, the reported event is confirmed to have a relationship with the device.As the cause of this issue is unknown, it cannot be determined if the device met specifications.As the product was not used on a patient, it was not used for diagnostic or treatment purposes.An applicable risk region and failure mode will be addressed in a future revision.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "contains or presence of natural rubber latex.Caution: this product contains natural rubber latex which may cause allergic reactions caution, consult accompanying documents.Warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable laws and regulations".Correction: d,h h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The actual/suspected device was inspected.
Event or Problem Description
It was reported that the latex intermittent catheter seemed to be breaking down and it should be red but some spots have white stripes.The health professional stated that there was discoloration in the needle eye.Per follow up on (b)(6) 2021 the customer stated that the catheters should be red all over but it had white stripes some had rough areas on the opposite side of the eyes and some had discoloration in the eye of the needle and provided lot numbers ngep0919 and not used in patient.Per follow up on 27may2021 the customer stated about breaking down.The customer responded that the texture was rough and not smooth on the opposite side of the needle eye.The catheters were not broken but breaking down as in loosing structure.